# SDR SWIA201333354

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 25,315 hours, 15,245 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRIC SMOKE IN CABIN.  (FLT 5584)  REMOVED AND REPLACED BURNED CEILING LIGHT BALLAST ON AFT RIGHT SIDE.
